# SDR ASAA2016102918722

- Difficulty date: October 29, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT SEVERAL SPOTS. BS 540 - BS 706, RBL 45.57. GROUNDED - YES. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-40-52-1A-1, ORIGINAL MATERIAL THICKNESS IS 0.146 IN, REMAINING THICKNESS IS 0.080 IN, REMOVED 0.066 IN. REMOVED SEAT TRACK SECTION FABRICATED NEW SEAT TRACK SECTIONS AND REPAIR SPLICE AND INSTALLED SEAT TRACK SECTIONS AND SPLICE IAW SRM 53-00-52-2R-2 AND DWG 144A5300 REV E.
